EconPapers    
Economics at your fingertips  
 

Linear Control Systems with Discounting

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: The Technion - Israel Institute of Technology

Chapter Chapter 5 in Turnpike Theory of Continuous-Time Linear Optimal Control Problems, 2015, pp 163-190 from Springer

Abstract: Abstract In this chapter we extend the stability results obtained in Chap. 4 to the linear control systems with discounting. We establish the turnpike property of approximate solutions on large intervals and the convergence of approximate solutions in regions close to the endpoints of the time intervals. We also show that this convergence as well as the turnpike property are stable under small perturbations of objective functions (integrands).

Date: 2015
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-19141-6_5

Ordering information: This item can be ordered from
http://www.springer.com/9783319191416

DOI: 10.1007/978-3-319-19141-6_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-19141-6_5